# SDR DALA2019102986240

- Difficulty date: October 27, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 62,759 hours, 23,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 645
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6716, L/P 1334692) CORROSION ON SPLICE (LOWER FACE) AT LH SIDE PANEL STA: 645 AT FWD CARGO COMPARTMENT FLOOR STRUCTURE, (C1). CORRECTIVE ACTION: CORROSION LEVEL 2: SPLICE (LOWER FACE) AT LH SIDE PANEL STA 645 WAS REPLACED PER B757-200 SRM 51-40-02 PAR 4 AND 7.
